Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 42, NWS Quad Cities, IA

June 15, 2015Rock Island County, Illinois; Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 15, 2015, 4:01 PM CDT for Rock Island County, Illinois; Muscatine County, Scott County, Iowa. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2015, 4:01 PM CDT (21:01 UTC)
Expired
Jun 15, 2015, 4:45 PM CDT
In force
44 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 10 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2015-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 280 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2015-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 8 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
280 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
660 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
8 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

351 
WUUS53 KDVN 152101
SVRDVN
ILC161-IAC139-163-152145-
/O.NEW.KDVN.SV.W.0042.150615T2101Z-150615T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
401 PM CDT MON JUN 15 2015

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ROCK ISLAND COUNTY IN NORTHWESTERN ILLINOIS...
  NORTHEASTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  SCOTT COUNTY IN EAST CENTRAL IOWA...

* UNTIL 445 PM CDT

* AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF DONAHUE TO NEAR WALCOTT TO NEAR BLUE
  GRASS...MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DAVENPORT...MOLINE...ROCK ISLAND...BETTENDORF...EAST MOLINE...
  SILVIS...ELDRIDGE...LE CLAIRE...HAMPTON...PORT BYRON...WALCOTT...
  BLUE GRASS...BUFFALO...RAPIDS CITY...PRINCETON...LONG GROVE...
  CORDOVA...RIVERDALE...DONAHUE AND MCCAUSLAND.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 280 AND 306.
 INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 280 BETWEEN MILE MARKERS 1 AND 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4148 9038 4143 9096 4160 9086 4173 9090
      4176 9090 4177 9079 4174 9075 4174 9071
      4177 9067 4176 9065 4176 9062 4177 9059
      4176 9058 4177 9047 4173 9041 4174 9039
      4173 9036 4173 9032 4178 9025 4172 9023
TIME...MOT...LOC 2100Z 255DEG 34KT 4172 9080 4163 9077 4152 9083 

HAIL...<.75IN
WIND...60MPH
 
$$

12
2 follow-up statements
281 
WWUS53 KDVN 152127
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
427 PM CDT MON JUN 15 2015

ILC161-IAC139-163-152145-
/O.CON.KDVN.SV.W.0042.000000T0000Z-150615T2145Z/
ROCK ISLAND IL-MUSCATINE IA-SCOTT IA-
427 PM CDT MON JUN 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHEASTERN ROCK ISLAND...EASTERN MUSCATINE AND SCOTT
COUNTIES...

AT 426 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LONG GROVE TO NEAR ELDRIDGE TO NEAR MOLINE...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  RIVERDALE AROUND 430 PM CDT.
  EAST MOLINE...SILVIS AND MCCAUSLAND AROUND 435 PM CDT.
  LE CLAIRE...HAMPTON AND PRINCETON AROUND 440 PM CDT.
  CAMANCHE...PORT BYRON...RAPIDS CITY AND CORDOVA AROUND 445 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PANORAMA PARK...SILVIS HEIGHTS...PARK VIEW...SCOTT COUNTY PARK...
PLEASANT VALLEY...CREDIT ISLAND...WEST LAKE PARK...ROCK ISLAND
ARSENAL...ILLINIWEK PARK AND DAVENPORT MUNICIPAL AIRPORT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 74 IN IOWA BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 290 AND 306.
 INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 74 IN ILLINOIS BETWEEN MILE MARKERS 1 AND 3.
 INTERSTATE 280 BETWEEN MILE MARKERS 2 AND 11.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THESE STORMS MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4144 9082 4159 9067 4174 9076 4174 9071
      4177 9067 4176 9065 4176 9062 4177 9059
      4176 9058 4177 9047 4173 9041 4174 9039
      4173 9036 4173 9032 4178 9025 4172 9023
      4148 9038
TIME...MOT...LOC 2126Z 259DEG 32KT 4173 9055 4164 9052 4152 9051 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

12
082 
WWUS53 KDVN 152146
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
446 PM CDT MON JUN 15 2015

IAC139-163-ILC161-152154-
/O.EXP.KDVN.SV.W.0042.000000T0000Z-150615T2145Z/
ROCK ISLAND IL-MUSCATINE IA-SCOTT IA-
446 PM CDT MON JUN 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROCK ISLAND...
EASTERN MUSCATINE AND SCOTT COUNTIES WILL EXPIRE AT 445 PM CDT...
            
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW 
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER 
GUSTY WINDS AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THESE 
THUNDERSTORMS AS THEY MOVE EAST INTO HENRY AND WHITESIDE COUNTIES IN 
NORTHWEST ILLINOIS.

LAT...LON 4144 9082 4159 9067 4174 9076 4174 9071
      4177 9067 4176 9065 4176 9062 4177 9059
      4176 9058 4177 9047 4173 9041 4174 9039
      4173 9036 4173 9032 4178 9025 4172 9023
      4148 9038
TIME...MOT...LOC 2138Z 255DEG 34KT 4173 9055 4164 9052 4152 9051 

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 3:26 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 15, 3:26 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 PM CDT MON JUN 15 2015

.SYNOPSIS...
ISSUED AT 243 PM CDT MON JUN 15 2015

ZONAL MID LEVEL FLOW WILL PERSIST ACROSS THE AREA. THE BOUNDARY
THAT HAS BEEN STALLED OVER OUR AREA TODAY WAS SURGING SOUTH. THIS
BOUNDARY AND DAYTIME HEATING ARE LEADING TO THUNDERSTORMS ACROSS
THE AREA TODAY.

&&

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 243 PM CDT MON JUN 15 2015

CURRENT INDICATIONS...FROM PRESSURE FALLS AND WIND GUSTS BEHIND
THE FRONT...SUGGESTS THAT THE SURGE OF DRIER AIR FROM THE DAKOTAS
IS STRONGER THAN FORECAST. THIS BOUNDARY WILL PUSH THROUGH THE
AREA TONIGHT...ENDING THE SHOWERS AND THUNDERSTORMS. FROM
NORTHWEST TO SOUTHEAST. THE CURRENT FLASH FLOOD WATCH WILL BE
ALLOWED TO EXPIRE AS FORECAST.

ONCE THIS FRONT PUSHES THROUGH THE AREA...A NICE DAY APPEARS TO
BE ON TAP ACROSS THE AREA TOMORROW. I MAY VENTURE TO SAY THAT WE
COULD SEE SOME DRYING AND EVEN SOME DEWPOINTS IN THE LOW 60S TO
UPPER 50S. MODELS INDICATE THAT WE HAVE EASTERLY FLOW OFF THE
LAKE AND THAT SEEMS PLAUSIBLE. THERE IS A CHANCE FOR SOME SHOWERS
AND THUNDERSTORMS TO BRUSH THE FAR SOUTHERN ZONES TOMORROW. AFTER
THIS THE MODELS BEGIN TO SHOW DIFFERENT SOLUTIONS FOR THE NEXT FEW
DAYS.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 243 PM CDT MON JUN 15 2015

MAIN FORECAST CONCERN FOR THE LONG TERM ARE THE CHANCES FOR
PRECIPITATION ALMOST EVERYDAY. THE MODELS HAVE BEEN ALL OF THE
PLACE AND THAT IS THE ONLY THING THAT IS CONSISTENT. CURRENT
THINKING IS THAT IF THE BOUNDARY THAT HAD BEEN ACROSS THE AREA
DOES PUSH SOUTH AND FURTHER SOUTH THAN WHAT WAS FORECAST THE
CHANCE FOR PRECIP MAY BE DIFFICULT TO RETURN NORTH ACROSS THE
AREA.

MODELS DO SUGGEST THAT THERE WILL BE A CHANCE FOR RAIN EACH
DAY...ESPECIALLY ACROSS SOUTHERN ZONES. MODELS AND WPC GUIDANCE
DOES KEEP THE HEAVIEST RAIN SOUTH OF US. HOWEVER...WITH THE MODELS
BEING ALL OVER THE PLACE...I DO NOT HAVE MUCH CONFIDENCE IN THIS
FORECAST.

RIVERS AND FLASH FLOODING WILL STILL BE A PROBLEM. THE ONLY
QUESTION IS WHAT WILL THE RAIN TODAY DO TO THE RIVERS. WE MAY SEE
MORE RIVERS GO INTO FLOOD.

AFTER THURSDAY...THE GRIDS WERE POPULATED WITH SUPERBLEND AND
LITTLE TWEAKING WAS DONE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1239 PM CDT MON JUN 15 2015

A SLOW MOVING COOL FRONT MOVING ACROSS THE REGION THIS AFTERNOON WILL
PRODUCE PERIODS OF HEAVY SHOWERS AND POSSIBLY A THUNDERSTORM WITH EPISODES
OF IFR/MVFR CONDITIONS. CONDITIONS WILL IMPROVE FROM NW TO SE BETWEEN
15/21Z AND 16/04Z AS VFR CONDITIONS RETURN WITH PRECIPITATION ENDING
AND ONLY LINGERING HIGH CLOUDS. WINDS WILL SHIFT TO THE NORTH AT 5 TO
10 KTS AS WEAK HIGH PRESSURE MOVES IN.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR BENTON-
     BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
     JOHNSON-JONES-KEOKUK-LINN-WASHINGTON.

     FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR DES MOINES-
     HENRY IA-JEFFERSON-LEE-LOUISA-MUSCATINE-SCOTT-VAN BUREN.

IL...FLASH FLOOD WATCH UNTIL 5 PM CDT THIS AFTERNOON FOR CARROLL-JO
     DAVIESS-STEPHENSON.

     FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR BUREAU-HANCOCK-
     HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK ISLAND-
     WARREN-WHITESIDE.

MO...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR CLARK-SCOTLAND.

&&

SYNOPSIS...GIBBS
SHORT TERM...GIBBS
LONG TERM...GIBBS
AVIATION...NICHOLS
Hazardous weather outlook, Jun 15, 9:35 AM CDT, 6 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT MON JUN 15 2015

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-161445-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
935 AM CDT MON JUN 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT ACROSS THE AREA.
TORRENTIAL RAINFALL IS LIKELY WITH SEVERAL INCHES OF RAIN IN A
SHORT TIME POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR THE
OUTLOOK AREA THROUGH THIS EVENING. SEVERE WEATHER IS NOT EXPECTED.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY NIGHT THROUGH FRIDAY...THERE WILL BE A THREAT FOR
THUNDERSTORMS...THROUGHOUT THE PERIOD...AND AGAIN NEXT WEEKEND. ANY
ADDITIONAL HEAVY RAIN COULD LEAD TO FLASH FLOODING...AND
ADDITIONAL RISES ON AREA RIVERS. IT IS TOO EARLY TO DETERMINE THE
THREAT FOR SEVERE STORMS WEDNESDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF RAINFALL AMOUNTS OF OVER AN INCH AND FLASH FLOODING
WILL BE APPRECIATED.

HAASE

In the hours before

Local storm report, Jun 15, 12:38 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1238 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     HEAVY RAIN       3 ENE ROCK FALLS        41.80N 89.64W
06/15/2015  M1.01 INCH       WHITESIDE          IL   TRAINED SPOTTER

            RAINFALL THIS MORNING.

&&

BILLN
Local storm report, Jun 15, 2:54 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HEAVY RAIN       6 SSE COUNCIL HILL      42.41N 90.31W
06/15/2015  M1.30 INCH       JO DAVIESS         IL   TRAINED SPOTTER

            75 MINUTE RAINFALL. FROM 12 TO 115 PM.

&&
Local storm report, Jun 15, 2:58 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
258 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FUNNEL CLOUD     IOWA CITY               41.66N 91.54W
06/15/2015                   JOHNSON            IA   LAW ENFORCEMENT

            IOWA CITY RELAYED REPORT OF FUNNEL CLOUD NEAR I 80 AND
            DODGE STREET IN IOWA CITY.

&&
Special weather statement, Jun 15, 3:01 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
301 PM CDT MON JUN 15 2015

IAZ054-064>068-076>078-ILZ007-152100-
CARROLL-JACKSON-WASHINGTON-MUSCATINE-CEDAR-CLINTON-LOUISA-SCOTT-
JOHNSON-KEOKUK-
301 PM CDT MON JUN 15 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL
CARROLL...SOUTHEASTERN JACKSON...SOUTHEASTERN KEOKUK...CLINTON...
MUSCATINE...NORTHWESTERN LOUISA...SOUTHEASTERN JOHNSON...NORTHWESTERN
SCOTT...WASHINGTON AND SOUTHERN CEDAR COUNTIES...

AT 256 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM TORONTO TO NEAR RICHLAND...AND MOVING EAST AT 30 MPH.
DOPPLER RADAR INDICATED 1 TO 2 INCHES OF RAIN IN LESS THAN AN HOUR
WAS OCCURING WITH THIS LINE OF STORMS.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MUSCATINE...WASHINGTON...TIPTON...COLUMBUS JUNCTION...DURANT...DE
WITT...WEST LIBERTY...WILTON...WALCOTT...LONE TREE...RIVERSIDE...
LOWDEN...WHEATLAND...GRAND MOUND...AINSWORTH...CALAMUS...
CONESVILLE...BENNETT...CHARLOTTE AND NICHOLS.

THIS INCLUDES INTERSTATE 80 IN IOWA BETWEEN MILE MARKERS 256 AND 284.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 4192 9086 4207 8995 4125 9144 4118 9219
TIME...MOT...LOC 1956Z 259DEG 26KT 4189 9084 4124 9203

HAASE
Special weather statement, Jun 15, 3:02 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 PM CDT MON JUN 15 2015

IAZ052>054-064>068-076>078-087-088-098-160100-
LINN-JONES-JACKSON-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-
WASHINGTON-LOUISA-JEFFERSON-HENRY IA-VAN BUREN-
INCLUDING THE CITIES OF...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD...
MOUNT PLEASANT...KEOSAUQUA.
302 PM CDT MON JUN 15 2015

...CONDITIONS FAVORABLE FOR WEAK FUNNEL CLOUDS UNTIL SUNSET...

A FEW REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED FROM JOHNSON
AND IOWA COUNTIES ASSOCIATED WITH SCATTERED SHOWERS AND ISOLATED
STORMS. CURRENT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF
MORE WEAK FUNNEL CLOUDS ALONG A FRONTAL SYSTEM PUSHING INTO THE
AREA FROM THE NORTHWEST PRIOR TO SUNSET...BUT ARE NOT FAVORABLE
FOR THE FUNNELS REACHING THE GROUND AT THIS TIME. THESE FUNNELS
ARE TYPICALLY BRIEF...DROP ONLY A FEW HUNDRED FEET FROM THE CLOUD
BASE...AND RARELY BECOME A TORNADO OR CAUSE DAMAGE. IF A FUNNEL
CLOUD IS SPOTTED...PLEASE IMMEDIATELY REPORT IT TO THE NATIONAL
WEATHER SERVICE.

12
Local storm report, Jun 15, 3:49 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
349 PM CDT MON JUN 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     HEAVY RAIN       2 WSW INDUSTRY          40.32N 90.64W
06/15/2015  M1.90 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            1 HOUR RAINFALL. CREEKS ARE OUT.

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:49 PM CDTRiver Flood WarningDVNHancock8 days
Jun 15, 7:37 AM CDTFlash Flood WatchDVNBureau, Carroll, Hancock, Henderson, Henry, Jo Daviess and 7 more13 hr
Jun 15, 3:28 PM CDTFlash Flood WarningDVNCarroll, Henry, Mercer, Rock Island, Whiteside6 hr
Jun 15, 4:39 PM CDTFlash Flood WarningDVNBureau, Putnam6 hr
Jun 15, 5:25 PM CDTSpecial Weather StatementDVNBureau50 min
Jun 15, 6:38 PM CDTSpecial Weather StatementDVNHancock, McDonough22 min
Jun 14, 7:27 PM CDTSpecial Weather StatementDVNWapello78 min
Jun 15, 3:01 PM CDTSpecial Weather StatementDVNClinton, Muscatine, Washington59 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.